I recently made a huge mistake and had unprotected sex. He claimed he did not ejaculate inside but since I'm a worrier I took plan b one step around twelve hours later. I was on the last day of my period when we had sex. It's been 5 days and I'm still experiencing symptoms such as headaches, blood/Brown discharge. Today (the 5th day since I took the pill) is one of the worst. Sometimes when I first get my period I get sick to my stomach and today I felt like that. Also today is the only day I've seen the brown or blood discharge when I wipe. Is this normal?? How long do these last? Should I seek medical attention? I can't let anyone know about this so I'm extra scared. Please let me know your thoughts.
Long lasting plan b symptoms normal?
- 11 Jul 2015 by scared anonymous
- 12 July 2015
Hon, plan B can effect you for a month. It will screw up your cycle. You're smart to worry. Where he ejaculates does not protect you. It is not a means of birth control. Everything you're experiencing is normal. If you're sexually active you would be wise to get on birth control. If you go to planned parenthood or anywhere actually, in the usa, its confidential, no one else will know you went there.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2011 • 1 answer
Posted 30 Sep 2013 • 1 answer
Posted 27 May 2015 • 2 answers
Posted 6 Jul 2016 • 1 answer
Posted 4 Apr 2018 • 1 answer